Click to zoom

Tap to zoom

Excedrin Extra Strength Pain Reliever, 24 Tablets

$5.28
5.0 1 Reviews

Out of stock

See product details
RX Item. This item can be purchased with an FSA Card with a prescription.

Frequently Bought Together

More Product Details

Description

Reach for Excedrin Extra Strength when you need the pain to stop so you can keep going. Combat aches, pains, and headaches with Excedrin Extra Strength caplets.

  • 24 Count
  • Extra strength formula
  • Caplet form
Ingredients
Active Ingredients:Acetaminophen 250mg, Aspirin 250 mg, Caffeine 65mg. Inactive Ingredients:Benzoic Acid, Carnuba Wax, Hydroxypropylcellulose, Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Mineral Oil, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, FD&C Blue #1, Titanium Dioxide.
Directions
Adults and children 12 years of age and over: Take 2 tablets with a full glass of water every 6 hours while symptoms persist or as directed by a doctor. Do not exceed 8 tablets in 24 hours. Children under 12 years of age - Consult a Doctor.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.If pregnant or breast-feeding, ask a health professional before use.Keep out of reach of children.In case of overdose, get medical help or contact a Poison Control Center right away.Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.

Rated 5.0 out of 5 based on 1 reviews.


Published 10 months ago

Excedrin is my go to headache medicine. Its been around a long time, and in my opinion works the best for me.


Other Items In This Category

View More



AZ-PROD-WEB01 9/24/2018 2:58:05 PM